JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A VARIANT OF THE GENERALIZED VECTOR VARIATIONAL INEQUALITY WITH OPERATOR SOLUTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A VARIANT OF THE GENERALIZED VECTOR VARIATIONAL INEQUALITY WITH OPERATOR SOLUTIONS
Kum, Sang-Ho;
  PDF(new window)
 Abstract
In a recent paper, Domokos and [2] gave an interesting interpretation of variational inequalities (VI) and vector variational inequalities (VVI) in Banach space settings in terms of variational inequalities with operator solutions (in short, OVVI). Inspired by their work, in a former paper [4], we proposed the scheme of generalized vector variational inequality with operator solutions (in short, GOVVI) which extends (OVVI) into a multivalued case. In this note, we further develop the previous work [4]. A more general pseudomonotone operator is treated. We present a result on the existence of solutions of (GVVI) under the weak pseudomonotonicity introduced in Yu and Yao [8] within the framework of (GOVVI) by exploiting some techniques on (GOVVI) or (GVVI) in [4].
 Keywords
vector variational inequality;weakly C-pseudemonotone operator;generalized hemicontinuity;Fan-Browder fixed point theorem;
 Language
English
 Cited by
1.
Semicontinuity of the solution multifunctions of the parametric generalized operator equilibrium problems, Nonlinear Analysis: Theory, Methods & Applications, 2009, 71, 12, e2182  crossref(new windwow)
2.
On generalized operator quasi-equilibrium problems, Journal of Mathematical Analysis and Applications, 2008, 345, 1, 559  crossref(new windwow)
 References
1.
F. E. Browder, The fixed point theory of multivalued mappings in topological vector space, Math. Ann. 177 (1968), 283-30l crossref(new window)

2.
A. Domokos and J. Kolumban, Variational inequalities with operator solutions, J. Global Optim. 23 (2002), 99-110 crossref(new window)

3.
I. V. Konnov and J. C. Yao, On the generalized vector variational inequality problem, J. Math. Anal. Appl. 206 (1997), 42-58 crossref(new window)

4.
S. H. Kum and W. K. Kim, Generalized vector variational and quasi-variational inequalities with operator solutions, J. Global Optim. 32 (2005), 581-595 crossref(new window)

5.
G. M. Lee and S. H. Kum, On implicit vector variational inequalities, J. Optim. Theory Appl. 104 (2000), 409-425 crossref(new window)

6.
S. Park, Foundations of the KKM theory via coincidences of composites of upper semicontinuous maps, J. Korean Math. Soc. 31 (1994), 493-519

7.
W. Rudin, Real and Complex Analysis, McGraw-Hill, New York, 1974

8.
S. J. Yu and J. C. Yao, On vector variational inequalities, J. Optim. Theory Appl. 89 (1996), 749-769 crossref(new window)